Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
yoyboy17

Atralin(Tretinoin) Scaring Removal

Recommended Posts

First off, thanks for any feedback. I think its sick that people can share such deep information on for what is such a sensitive subject for alot of us.But....

I recently saw my Dermatologist and he has prescribed to me Atralin (Tretinoin) topical gel for my face. I'm also using Doxycycline. But I have cystic acne on my cheeks mainly and when I was younger I couldn't stand the site of pimples of whiteheads so I popped them as soon as they came up. I know now I'm paying for it and now that I'm out of high school its really not a big deal to me as was before. But the scars that are left are mainly red spots on my cheeks and the Atralin gel that I use at night removes the top layer of skin so new skin can form. But I guess what I'm asking is, IS THE SKIN THATS COMING OFF GOING TO DECREASE THE SCARS ON MY FACE? I've noticed a difference sightly but I'm not sure if its from the medcine or actually the gel. I'll get out of the skin and I can scratch off the skin on parts of my face. The best way I could compare it to is when your hands are dirty and you rub them back and fourth creating firction and the lines of dirt form. Thats what its like lol. So any feedback would be sweet, I'll give advice on your ?'s if you got em. Sorry its so long lol Thanks Yall

Share this post


Link to post
Share on other sites
First off, thanks for any feedback. I think its sick that people can share such deep information on for what is such a sensitive subject for alot of us.But....

I recently saw my Dermatologist and he has prescribed to me Atralin (Tretinoin) topical gel for my face. I'm also using Doxycycline. But I have cystic acne on my cheeks mainly and when I was younger I couldn't stand the site of pimples of whiteheads so I popped them as soon as they came up. I know now I'm paying for it and now that I'm out of high school its really not a big deal to me as was before. But the scars that are left are mainly red spots on my cheeks and the Atralin gel that I use at night removes the top layer of skin so new skin can form. But I guess what I'm asking is, IS THE SKIN THATS COMING OFF GOING TO DECREASE THE SCARS ON MY FACE? I've noticed a difference sightly but I'm not sure if its from the medcine or actually the gel. I'll get out of the skin and I can scratch off the skin on parts of my face. The best way I could compare it to is when your hands are dirty and you rub them back and fourth creating firction and the lines of dirt form. Thats what its like lol. So any feedback would be sweet, I'll give advice on your ?'s if you got em. Sorry its so long lol Thanks Yall

i have a similar problem with you, acne started at high school. i'm 22 yrs old now, after many years of overcounter face wash, i decided to go derm. they supply me exactly same medicine, Doxycycline and Atralin Gel. i was wondering if your acne scars been getting improvement from these medicines, or no differences, since your post on January. Anything will help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×